# SDR SWAA2015050639331

- Difficulty date: May 2, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 20,978 hours, 12,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT BS 727A+10, RBL 14, AROUND NUTPLATE HOLE LOWER SURFACE.  REPAIRED BEAM IAW SRM.
